# SDR SWIA201232415

- Difficulty date: December 20, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 18,998 hours, 16,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 4 OVERHEAD EMERGENCY LIGHT BURNED OUT.  (FLT 5237)  RELAMPED EMERGENCY LIGHT.
